# SDR SWAA2016080954689

- Difficulty date: July 22, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 57,079 hours, 33,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 665, RBL 41.  REPAIRED WEB IAW ER AND EA.
